# SDR SWAA2023110708096

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LENS RH SIDE AT PASSENGER CABIN (8 EA) 2023-635118<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(3)(A) AND STEP 2.D.(3)(C);[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(3)(A) AND STEP 2.D.(3)(C)
